Goeritz Groups of Bridge Decompositions

Susumu Hirose, Daiki Iguchi, Eiko Kin, Yuya Koda

Research output: Contribution to journalArticlepeer-review


For a bridge decomposition of a link in the 3-sphere, we define the Goeritz group to be the group of isotopy classes of orientation-preserving homeomorphisms of the 3-sphere that preserve each of the bridge sphere and link setwise. After describing basic properties of this group, we discuss the asymptotic behavior of the minimal pseudo-Anosov entropies. We then give an application to the asymptotic behavior of the minimal entropies for the original Goeritz groups of Heegaard splittings of the 3-sphere and the real projective space.

Original languageEnglish
Pages (from-to)9308-9356
Number of pages49
JournalInternational Mathematics Research Notices
Issue number12
Publication statusPublished - 2022 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Goeritz Groups of Bridge Decompositions'. Together they form a unique fingerprint.

Cite this